Alert archive / Minnesota / Gale Warnings in 2011
Gale Warning 4, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Jun 21, 2011, 3:27 AM CDT. It took effect at Jun 21, 2011, 10:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2011, 3:27 AM CDT (08:27 UTC)
- In effect from
- Jun 21, 2011, 10:00 AM CDT
- Expired
- Jun 21, 2011, 8:53 PM CDT
- In force
- 11 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted, in the capitals the NWS used until 2016.
953 WHUS73 KDLH 210827 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 327 AM CDT TUE JUN 21 2011 ...STRONG NORTHEAST WINDS AND HAZARDOUS WAVES EXPECTED TODAY THROUGH TOMORROW... LSZ121-140>148-211630- /O.UPG.KDLH.GL.A.0001.110621T1500Z-110623T0000Z/ /O.NEW.KDLH.GL.W.0004.110621T1500Z-110623T0600Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 327 AM CDT TUE JUN 21 2011 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY. * WINDS AND SEAS: NORTHEAST WINDS WILL INCREASE TODAY WITH SUSTAINED WINDS OF 25 TO 35 KNOTS EXPECTED...AND GUSTS UP TO 40 KNOTS POSSIBLE THROUGH WEDNESDAY EVENING. WAVE HEIGHTS WILL ALSO INCREASE AS WELL WITH WAVES UP TO 11 FEET POSSIBLE ALONG THE NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TENTINGER
3 follow-up statements
261 WHUS73 KDLH 211439 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 939 AM CDT TUE JUN 21 2011 ...STRONG NORTHEAST WINDS AND HAZARDOUS WAVES EXPECTED TODAY THROUGH TOMORROW... LSZ121-140>148-212245- /O.CON.KDLH.GL.W.0004.110621T1500Z-110623T0600Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 939 AM CDT TUE JUN 21 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS AND SEAS: NORTHEAST WINDS WILL INCREASE TODAY WITH SUSTAINED WINDS OF 25 TO 35 KNOTS EXPECTED...AND GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE THROUGH WEDNESDAY EVENING. WAVE HEIGHTS WILL ALSO INCREASE AS WELL WITH WAVES UP TO 11 FEET POSSIBLE ALONG THE NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
136 WHUS73 KDLH 212040 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 340 PM CDT TUE JUN 21 2011 ...STRONG NORTHEAST WINDS AND HAZARDOUS WAVES TO CONTINUE THROUGH WEDNESDAY NIGHT... LSZ121-140>148-220445- /O.CON.KDLH.GL.W.0004.000000T0000Z-110623T0600Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 340 PM CDT TUE JUN 21 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS AND SEAS: NORTHEAST WINDS WILL CONTINUE INTO WEDNESDAY NIGHT WITH SUSTAINED WINDS OF 25 TO 35 KNOTS EXPECTED...AND GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE THROUGH WEDNESDAY EVENING. WAVE HEIGHTS WILL ALSO CONTINUE AS WELL WITH WAVES UP TO 11 FEET POSSIBLE ALONG THE NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
067 WHUS73 KDLH 220153 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 853 PM CDT TUE JUN 21 2011 LSZ121-140>148-221000- /O.CAN.KDLH.GL.W.0004.000000T0000Z-110623T0600Z/ /O.NEW.KDLH.SC.Y.0032.110622T0153Z-110623T0600Z/ BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 853 PM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS: NORTHEAST WINDS WILL CONTINUE INTO WEDNESDAY NIGHT WITH SUSTAINED WINDS OF 20 TO 30 KNOTS EXPECTED. ROUGH SEAS 7 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Jun 21, 12:25 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 21, 12:25 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1225 AM CDT TUE JUN 21 2011
.AVIATION...06Z TAFS.
MVFR CIGS HAVE ENVELOPED NW WI AND ARE SPREADING OVER LS TO THE
INLAND AREAS AND ARE PREDOMINATE AT KHYR AND KDLH. VFR OVER THE REST
OF THE TAF SITES AT THE OUTSET. A GRADUAL TRANSITION TO MVFR CIGS AT
ALL LOCATIONS AFTER 13Z WHEN PCPN BEGINS TO AFFECT THE FA. THE
EXCEPTION BEING AT KINL WHICH WILL REMAIN VFR. INTRODUCED VCTS AT
KBRD AND KHYR AS THEY WILL BE IN PROXIMITY TO BEST INSTABILITY.
&&
.PREV DISCUSSION... /ISSUED 843 PM CDT MON JUN 20 2011/
UPDATE...TOOK OUT OF THE MENTION OF THUNDERSTORMS AS INSTABILITY
IS WELL S OF THE AREA IN SOUTHERN MN. MODELS HAVE BACKED OFF ON
BRINGING THE PCPN INTO THE FA UNTIL NEAR 12Z TUESDAY AND HAVE
REMOVED POPS THIS EVENING AND LOWERED POPS CONSIDERABLY AFTER 06Z.
REST OF THE FORECAST ON TRACK.
PREV DISCUSSION... /ISSUED 632 PM CDT MON JUN 20 2011/
AVIATION...00Z TAFS.
HOLES HAVE OPEN IN THE CLOUD DECK COVERING THE FA AND CIGS HAVE
IMPROVED TO VFR AT ALL TAF SITES EXCEPT KHYR WHICH IS HANGING
ONTO MVFR CIGS. SATELLITE IMAGERY SHOWS THAT KHYR MAY IMPROVE TO
VFR SHORTLY. RETURN TO MVFR IS EXPECTED TO OCCUR GRADUALLY
OVERNIGHT FROM S TO N AT KBRD TO KHYR AFTER 06Z...KDLH AFTER
07Z...KHIB AFTER 08Z AND KINL WILL MAINTAIN VFR UNTIL NEAR 19Z/21.
LOOK FOR THE RAIN TO FOLLOW WITH MVFR VSBYS AFTER 13Z. KINL VSBYS
WILL NOT BE AFFECTED PRIOR TO 00Z/21.
PREV DISCUSSION... /ISSUED 316 PM CDT MON JUN 20 2011/
DISCUSSION...THROUGH WEDNESDAY NIGHT.
WATER VAPOR SHOWS UPPER LOW OVER EASTERN CO/WESTERN KS THIS
AFTERNOON...WITH SURFACE ANALYSIS SHOWING THE LOW IN NORTH CENTRAL
KS. THE MODELS HAVE SLOWED THE PROGRESSION OF THIS SYSTEM
AND TRACK IT A BIT FURTHER SOUTH OVER THEIR PREVIOUS RUNS. THE
PRECIPITATION WILL TAKE LONGER TO REACH THE NORTHLAND...ESPECIALLY
THE FAR NORTH. HIGH PRESSURE OVER HUDSON BAY WILL FEED DRIER AIR
INTO THE NORTHLAND...ESPECIALLY AFFECTING FAR NORTHERN MINNESOTA.
0-1KM STREAMLINES ARE FROM A VERY DRY SOURCE OVER HUDSON BAY INTO
NORTHERN MINNESOTA THROUGH TUESDAY NIGHT. THERE SHOULD BE A RATHER
TIGHT PRECIP GRADIENT ON TUESDAY FROM SOUTH TO NORTH THROUGH THE
CWA.
WAA/INCREASING MOISTURE TRANSPORT INTO THE CWA WILL ALLOW SHOWERS
AND SOME THUNDERSTORMS TO WORK NORTH INTO THE CWA. SPC SREF HAS
RATHER LOW PROBABILITIES OF THUNDER TONIGHT...BUT WE KEPT THE
MENTION IN THE GRIDS. WE HAVE HIGHEST POPS OVER OUR FAR SOUTHERN
ZONES TONIGHT...TAPERING TO A DRY FORECAST OVER THE FAR NORTH. PWAT
VALUES WILL INCREASE TO 1.4 TO 1.7 INCHES.
MODELS FORECAST STRONG MOISTURE TRANSPORT/THETAE ADVECTION INTO
THE CWA...ESPECIALLY ON TUESDAY AS EAST-SOUTHEAST 850MB WINDS
INCREASE TO 40-60KT FOR A TIME TUESDAY-TUESDAY NIGHT. BOTH THE
ECMWF AND NAM DO SHOW AN AREA OF FGEN LIFTING NORTH INTO THE
CWA. THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY AS MODELS SHOW
MUCAPES BUILDING NORTH...BUT THE WARM FRONT SHOULD REMAIN SOUTH OF THE
CWA TUESDAY AND TUESDAY EVENING. THERE WILL BE A SMALL SEVERE
THREAT TUESDAY...AND IT WILL BE LIMITED TO OUR FAR SOUTHERN
CWA...WITH THE MAIN THREAT SOME LARGE HAIL WITH ELEVATED STORMS
NORTH OF THE FRONT.
RAIN WILL DEVELOP ACROSS THE ENTIRE CWA TUESDAY NIGHT...CONTINUING
INTO WEDNESDAY NIGHT. THE STRONGER MOISTURE TRANSPORT DEVELOPS
ACROSS NORTHERN MINNESOTA TUESDAY NIGHT...AND WILL OVERTAKE THE
DRIER AIR IN PLACE.
THE MAIN THREAT WITH THIS SYSTEM WILL BE HEAVY RAIN AND FLOODING
POTENTIAL...WITH MOST OF THE MODELS FORECAST 1-3 INCHES OF RAIN
THROUGH WEDNESDAY NIGHT. THE HEAVIEST RAIN SHOULD OCCUR TUESDAY-
TUESDAY NIGHT...AND ALONG AND SOUTH OF HIGHWAY TWO. SOME OF THE
HIGHER RESOLUTION MODELS WERE SHOWING ANOTHER MAXIMUM OF RAINFALL
ALONG THE HIGHER TERRAIN OF THE NORTH SHORE...BUT CONFIDENCE IN
THAT SOLUTION IS LOW. WE WILL NOT ISSUE A FLOOD/FLASH FLOOD WATCH THIS
AFTERNOON...BUT RATHER UPDATE THE ESF(HYDROLOGIC OUTLOOK). THERE
ARE A FEW THINGS HOLDING US BACK ATTM. RAINFALL RATES SHOULD NOT
BE REAL HIGH AS BETTER CONVECTION SHOULD OCCUR SOUTH OF OUR CWA.
THE RAIN DOES FALL OVER A 36-48 HOUR PERIOD AND IT WILL FOLLOW A
MINIMUM OF 48 HOURS OF DRY WEATHER. FLASH FLOOD GUIDANCE FOR ONE
HOUR IS ALL AT OR ABOVE 2 INCHES ACROSS OUR CWA...WITH 6 HOURS
AMOUNTS AT OR ABOVE 3 INCHES. SREF AND HPC PROBABILITIES ALSO
DON'T SUPPORT ANY FLASH FLOODING AT THIS TIME. THE SLOWER
PROGRESSION AND FURTHER SOUTH TRACK OF THE LOW ALSO LOWERS
CONFIDENCE SOME FOR FLOODING...ESPECIALLY FLASH FLOODING. AREAL FLOODING
AND RISING RIVERS WILL BE A CONCERN...ESPECIALLY ACROSS THE UPPER
SAINT CROIX BASIN. THE ST. CROIX AT DANBURY HAS BEEN
DROPPING...AND WE DO EXPECT THE CREST TO WORK THROUGH GRANTSBURG
TONIGHT.
THIS STORM WILL BE MONITORED CLOSELY...AND LATER SHIFTS MAY NEED
TO ISSUE SOME HEADLINES FOR FLOODING.
EXTENDED...THURSDAY THROUGH MONDAY...
CLOSED LOW OVER WISCONSIN ON THURSDAY WILL CRAWL INTO LOWER MICHIGAN
ON FRIDAY. MODELS HAVE BEEN TRENDING SLOWER WITH THE MOVEMENT OF THE
LOW. KEPT THE RAIN CHANCES ONGOING FOR THURSDAY AND SLIGHT CHANCES
LINGERING INTO FRIDAY FOR THE EASTERN HALF OF THE FORECAST AREA.
RAIN AMOUNTS WILL BE UNDER TWO TENTHS OF AN INCH. THE LOW LIFTS TO
THE NORTHEAST FRIDAY NIGHT WITH CYCLONIC FLOW EXITING THE NORTHLAND
EARLY SATURDAY. A WEAK AREA OF HIGH PRESSURE NUDGES INTO THE UPPER
MIDWEST ON SATURDAY BRINGING DRIER AIR AND MILDER TEMPERATURES.
SHORTWAVE ADVANCES FROM THE CENTRAL PLAINS ON SUNDAY RETURNING THE
SHOWER AND THUNDERSTORM CHANCES. A STRONG AREA OF LOW PRESSURE WILL
MOVE ACROSS SOUTHERN CANADA LATE SUNDAY INTO MONDAY DRAGGING A COLD
FRONT OVER THE NORTH CENTRAL UNITED STATES FURTHER ENHANCING SHOWERS
AND THUNDERSTORMS AHEAD OF THE FRONT.
AVIATION.../18Z TAF ISSUANCE/
A WESTWARD PUSH OF DRIER AIR OVER LAKE SUPERIOR HAS SCATTERED THE
CLOUD DECK AT HYR AND DLH. THE DRIER AIR WILL MOVE INTO HIB BY 19Z
AND BY 22Z AT INL AND BRD. GUSTY EASTERLY WINDS OF UP TO 25 KNOTS
HAVE ACCOMPANIED THE LEADING EDGE OF THE DRY AIR. FOCUS THEN SHIFTS
ON DEVELOPING LOW PRESSURE OVER THE CENTRAL PLAINS. MODELS HAVE
BEEN SLOWING DOWN THE PROGRESS OF THE LOW SO BACKED OFF ON THE
SHOWER AND ISOLATED THUNDER THREAT UNTIL THE 11Z TO 13Z TIME
FRAME. KEPT INL DRY AS THE RAIN WILL HOLD OFF UNTIL THE NEXT TAF
FORECAST CYCLE. WINDS WILL ALSO INCREASE ON TUESDAY MORNING AND
WILL BECOME GUSTY AGAIN BY LATE MORNING.
&&
.POINT TEMPS/POPS...
DLH 60 49 55 47 / 80 90 80 70
INL 73 54 59 49 / 50 70 70 60
BRD 64 57 62 55 / 90 90 80 60
HYR 69 60 66 53 / 90 90 70 60
ASX 62 51 60 48 / 80 90 70 60
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...GALE WATCH FROM 10 AM CDT THIS MORNING THROUGH WEDNESDAY EVENING
FOR LSZ121-140>148.
&&
AVIATION...GSFHazardous weather outlook, Jun 20, 7:33 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 733 PM CDT MON JUN 20 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-211030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 733 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY AND TUESDAY NIGHT. SOME OF THE STORMS MAY BE QUITE STRONG TUESDAY AFTERNOON AND EVENING...ESPECIALLY FROM EAST CENTRAL MINNESOTA INTO NORTHWESTERN WISCONSIN. LARGE HAIL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THE STORMS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY. IN ADDITION...WIDESPREAD SHOWERS AND THUNDERSTORMS MAY LEAD TO HEAVY RAINFALL AND POSSIBLE FLOODING FOR SOME AREAS THROUGHOUT THE WEEK. THE MOST LIKELY LOCATION FOR FLOODING WOULD BE FROM THE BRAINERD LAKES AREA INTO NORTHERN WISCONSIN. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LSZ121-140>148-211030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 733 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS IN EFFECT FOR ALL OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. SEE THE LATEST MARINE PRODUCTS FOR MORE INFORMATION. ALSO...THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE WESTERN LAKE SUPERIOR REGION FROM TUESDAY INTO WEDNESDAY. GSF MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:28 AM CDT | Wind Advisory | DLH | Carlton, Lake, Saint Louis | 10 hr |
| Jun 21, 3:23 PM CDT | Flash Flood Watch | DLH | Cook, Lake, Saint Louis | 7 hr |
| Jun 21, 10:52 AM CDT | Special Weather Statement | DLH | Ashland | 38 min |
| Jun 21, 11:27 AM CDT | Special Weather Statement | DLH | Price | 48 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.